View Full Version : What is going on!?!?


Andrea715
08-16-11, 05:09 PM
I have been off my medication now for 7 months and I am realizing that there could be other issues(I have spent the last 21 years on and off ADD medication, mostly on).

I set up an appointment with a new practice and I am having mixed feelings about it. I feel really sick(spacy, jittery, isolated but organized and somewhat together) on the meds for ADHD.

I am now recognizing that I am have other issues as well. I am always forgetting everything, cant focus and my follow through is embarrassing (typical ADHD symptoms). I just can't keep things together.
In addition to these symptoms, I have almost suddenly lost all of my vision in my left eye (unexplained) within the last 2 years, went into unexplained preterm labor twice, always completely lethargic(not good combined with being half blind). I sometimes have these lingering dull headaches(don't know if its from my squinting or what) I feel like I am 60 years old but I look 16. I dont even know where to begin. Is there anyone out there that has been on ADHD meds for over 20 years from childhood till recent? Help?!
I have a primary, high risk preg and Glaucoma specialist (treats me with pressure drops and that's about it) and everyone says everything looks okay. What should I do?

Andrea715
08-19-11, 08:47 PM
No feedback from anyone?

doiadhd
08-19-11, 10:03 PM
hi Andrea, Might be something to do with coming off medication as it helps with blood circulation in the brain. . .So if on and off medication it can loosen and tighten areas of the brain. As far as i know i think thats correct. So if off,can tighten or loose circulation on areas of brain. They should explain,have the same troubles with docs not explaining to me also.Professionals. Are you off medication due to pregnancy or I've read your post wrong x

selita
08-20-11, 08:52 AM
What medications are you on? When did the feeling of sickness or spaceyness start?

Andrea715
08-22-11, 07:42 AM
I have been off medication now for about 7 months. I was taking Strattera for about 4 months before I was taken off of it.

The sickness and spacyness started about 1 year ago when I was taking Ritalin and then Adderall then I switched to Strattera.

I saw someone mention a doctor that specializes in hormone issues. I looked at some of the symptoms of problems and realized that I have had those exact symptoms lose of vision, infertility, being tired all of the time, looking like I am 16 years old when I am 29.